# SDR AALA201910319016

- Difficulty date: October 31, 2019
- Submitted: October 31, 2019
- Operation: Air carrier
- Aircraft: N717UW
- Make and model: Airbus A319-112
- Aircraft serial: 1069
- Aircraft time: 54,921 hours, 32,484 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Fitting
- Part number: D53372613
- Condition: Worn
- Location: Mlg Door Frm 40
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN A SPECIAL VISIT: LH MLG DOOR FITTING HAS WEAR DAMAGE (PLAY) TO THE BORE AT FR42, S36LH. INSTALLED NEW FITTING IAW EA299864.
